# SDR AALA201902039008

- Difficulty date: February 1, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 54,056 hours, 22,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LEADING EDGE NOSE SKIN WAS CRACKED, AT THE LOWER ACTUATOR RIB FITTING.  THE AIRCRAFT WAS GROUNDED.  REPLACED SLAT IAW TC 27994-05.
